# SDR CALA20190821391

- Difficulty date: August 17, 2019
- Submitted: August 21, 2019
- Operation: Air carrier
- Aircraft: N425UA
- Make and model: Airbus A320-232
- Aircraft serial: 508
- Aircraft time: 79,403 hours, 31,115 cycles
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Fuel Cap
- Part number: 0727540
- Part serial: C162923
- Condition: Missing
- Location: Fuel Coupling
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FUEL CAP MISSING ON WALK AROUND.  INSPECTED FUEL COUPLING NO REPORT OF LEAKS OR DAMAGE.
